# SDR AALA20170103011

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 60,490 hours, 7,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT SIGN NEAR L3 DOOR IS LOOSE.  SECURED EXIT SIGN IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
